# SDR 98ZZZX3858

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Comm Box
- Part number: 18486601
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMMUNICATE INSIDE AIRCRAFT OR TO GROUND.  REPLACED COMM BOX.
